[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] wrote to Lily - regarding Humulog Insulin problems with increase BS afer 2-3 days



Folks I found the Eli Lily web site and wrote to ask them about the
problems many of us experience with unexplained highs in Blood sugars 
on Humulog when pumping after 2-3 days on same cartridge  and trouble
getting sugar to go down with use of bolus I asked about the stability
and what they thought might be the cause- I also asked about the safety
of mixing velosulin at a 1 to 5 ratio and asked what property in the one
would make the difference  Lily responded as follows:
Due to complexity of question we prefer to speak with you in person
rather than attempt to respond by e-mail we need to determine if you
experienced a loss of blood sugar control while using Humulog: iif that
indeed be the case, federal regulatory guidelines require that we gather 
clinical information to enable filing of an adverse event report.
we will thus make an effort to contact you.
As a group those who have experienced this should contact Lily - and
those now mixing H+V should also and let them know the results.
Web site:
http://www.lilly.com/diabetes
toll free # 1-888-88Lilly